The effect of bevacizumab for bone scintigraphy imaging: A case report.
Аннотация
A 65-year-old man presented with pulmonary nodules and a right humeral fracture. The 99mTc-hydroxy-methylene-diphosphonate (HMDP) bone scintigraphy showed high-intensity radioisotope (RI) uptake by a tumor of the right arm. Adenocarcinoma of the lung with an epidermal growth factor receptor (EGFR) mutation was diagnosed on pathological examination of the computed tomography (CT)-guided needle biopsy of the right humerus. Although, gefitinib therapy was initiated, the tumor progressed. The patient was then treated with second-line chemotherapy including bevacizumab. The CT scan showed a new bone metastasis in the ilium and right sacroiliac articulation. However, this new bone metastasis was not detected by HMDP-bone scintigraphy. Physicians should be wary of the interpretations of the findings of the 99mTc HMDP bone scintigraphy after the bevacizumab treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.